# SDR SIMA200807002

- Difficulty date: March 3, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 7,402 hours, 6,398 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3459, CREW REPORTED AFTER TAKEOFF EICAS LANDING GEAR AIR/GND MESSAGES.  SHORTLY AFTER RECEIVING EICAS MESSAGE RETURNED TO DFW AND MESSAGE EXTINGUISHED WITH GEAR DOWN ON APPROACH.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NOSE STRUT DEPLETED OF NITROGEN NOT EXTENDING SERVICED NOSE GEAR WITH NITROGEN IAW 32-20-01 AND VERIFIED FULL EXTENSION OF NOSE STRUT.  WEIGHT WHEEL PROX SWITCH GAP AND WIRING WAS VERIFIED IN GOOD WORKING CONDITION IAW FIM 32-63-00.  AIRCRAFT RETURNED TO SERVICE.
